Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Which medicine should be applied when sides of the lips get cut ?

Which medicine should be applied when sides of the lips get gut? The child is 07 years old and her WBC count is 18300/ & Differential count for Neutrophils is 80%
Asked On : Tue, 28 Dec 2010
Answers:  1 Views:  146
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi. Welcome To HealthcareMagic
Inflammation of the lips can be caused by anemia, either, iron deficiency or B12 deficiency. It could also be from severe cold exposure. Even Fungal infections can cause the problem.

The WBC count is elevated. Can you tell tme the Hemoglobin levels and shape of Red blodd cells. Give the complete blood picture analysis.

Treatment depends on the cause. Apply maosturiser. Apply Lidicaine Gelly for local pain relief.

Regards, Dr. Jagdish
Answered: Tue, 28 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor